Dismiss Notice
Welcome to MiniMins! Be sure to check out our complete listing of diets on the front page including Slimming World, Exante, Weight Watchers, Cambridge Weight Plan, Herbalife, and hundreds more.

Rash

Discussion in 'Lipotrim Forum' started by gmac102, 5 March 2010 Social URL.

  1. gmac102

    gmac102 Member

    Posts:
    34
    Likes Received:
    0
    hi everyone

    im on day 3 and since yesterday ive had a very itchy and red rash on my chest n arms

    its just getting worse aswell never had it before

    so i dont know if i should stop taking it?
     
  2. Avatar

    MiniMins.com Matched Content

  3. beatthebelly

    beatthebelly Full Member

    Posts:
    66
    Likes Received:
    0
    Start Weight:
    20st6lb
    Current Weight:
    18st10lb
    Goal Weight:
    12st13lb
    Lost(%):
    1st10lb(8.39%)
    Diet:
    Lipotrim
    I'd get yourself back to the pharmacist, just to make sure it's not some kind of unfortunate coincidence.
     
  4. SueJulyBride

    SueJulyBride Full Member

    Posts:
    64
    Likes Received:
    0
    Start Weight:
    14st0lb
    Current Weight:
    13st3lb
    Goal Weight:
    11st7lb
    Lost(%):
    0st11lb(5.61%)
    Diet:
    Lipotrim
    Could be a reaction to something in the shakes defo get back to the pharmacist ASAP.....
     
  5. sanghi

    sanghi Full Member

    Posts:
    103
    Likes Received:
    4
    Start Weight:
    13st7lb
    Current Weight:
    12st10lb
    Goal Weight:
    9st0lb
    Lost(%):
    0st11lb(5.82%)
    Diet:
    JUDDD
    Sounds like an allergic reaction. You need to go see the pharmacist. Or it could be a detox reaction.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...